Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

MissPiggy

Member
  • Total Reviews

    0
  • Content Count

    100
  • Joined

  • Last visited

Everything posted by MissPiggy

  1. Yep. My m/f acne came back. My first course was in end of 2009 - start of 2011. It wasn't as bad as the first time. But anyone who suffers from acne will know how crap it is when it comes back after the hell you go through whilst you're on Roaccutane. I freaked out when it came back, and I went straight to my derm.
  2. After 11 to 12 months of Roaccutane (ranging from 40 - 80mg) in 2011, my acne cleared up. Unfortunately, my acne returned, albeit not as bad, in September 2013. I was on Roaccutane (40mg) for 9 months. Once again, it helped clear my skin. I already knew what to expect. But I am a bit afraid that it will come back every so often until I hit menopause! I've updated my gallery to include my latest progress photos.
  3. I experienced exactly the same thing! I was clear by like Month 5 or 6 I think then BAM my acne came back Month 7....had to continue the course for 12 months! Then after the 12th month, I was still getting acne 3 months after.... THEN it just cleared....like completely cleared....I have no spots, no pigmentation, no blackheads, no whiteheads - NOTHING. My skin is as smooth as porcelain (albeit healing parts of my skin where there's redness and the scarring). Don't despair - the Roac, even aft
  4. Thanks for the yoga suggestion Killionaire! I'm going to start yoga soon-ish (once I get my viniyoga dvd from amazon). I've just done 3 x 45 min interval cycling sessions in the last 3 days and mannnnnnnn my legs and hips are in a lot of pain And I totally agree with you how some days are better than others. Just wish I'd stop feeling like I'm 60 with rheumatism
  5. Thank you to everyone!! All your posts have been useful! My GP is an idiot - he has no idea what I'm talking about and thinks my joint pains are in no relation to Roac. I should have been worried in my consultation because he had to look up the effects of Roaccutane.... I am booked in for an xray tomorrow and will take that to a Chiro and let them know about my experience with Roac as well. Thanks again to everyone!! Acne.org - I love you I seriously think the collective information we hav
  6. Hi All, I've been off Roaccutane for about 3.5 months now and I'm absolutely ecstatic about the results. I was on Roaccutane for 11.5 months and the joint pain was HELL. Now I've been off it, I've been back to my gym routine (running, cycling, pump class etc) and the joint pains are still there. The pain is not as bad as when I was on Roac. I spoke to my GP and he's sending me in for an X-Ray for my lower back - as the pain is really awful. Might just be some friction between my disks but th
  7. It really depends on the derm and other factors like taking into account scarring etc. But I wish I didn't have to suffer all the symptoms for 12 months! Your hyperpigmentation WILL GO AWAY believe me! I don't actually have any at the moment (I'm still using a topical Isotrex). The only thing left is just redness and scarring...but I don't mind because I'm sure they will go away soon enough Goodluck and keep us updated on your progress xxxx
  8. Thank you for your kind comment :)

    And don't give up! It will clear. Mine didn't clear up until the 11th month so hang in there!

    :)

    1. Thank you! I'm a bit red from where all the healing is though...but the cysts are gone! I didn't stop breaking out until the 11 1/2th month!!!! I was on the course of 40/mg/day for 12 months My derm wasn't very good and he put me on a really low dose for 10 months which is why it dragged on. Don't lose hope! I know what it's like where you really just can't be bothered anymore...but I'm telling you, I'd rather have a face full of scars and redness than cysts under my skin. My skin is so s
    2. I had mine for 2 years and suffered things like these from my family and landlord: "What's happened to your skin?" "Wow...you've gotten ugly" (Yes I'm not paraphrasing, those were their words) "Your skin is like that because you're not eating right" "You need to lose weight because you got fat and that's why your skin is like that" "You can't go out, your face is soooo bad" (It's ok, I'm disowning my so called family soon and I got rid of the landlord) I also spent about $2000 on de
    3. When I first started Roac 11 months ago I weighed 61kg and I was put on 40mg/day for about 9 months. The first 6 months I was taking 40mg/day and I knew this was too low because although my acne had slightly cleared, the acne that was coming back weren't big pus-filled ones, they were big massive cysts. Don't do this lol, but I upped my own dose to 60mg/day for 2 months. One month before I saw my derm I'd go down to 40mg/day. He said that one of the reasons he didn't want to up my dose was bec
    4. MissPiggy

      The Bad & The Roac

      11 Months of Roaccutane Months 1-9 = 40mg/day Months 10-11 = 60mg/day Weight changes: start 1st month - 60.5kg end of 9th month - 56.5kg Morning: - Cetaphil Face Wash - Neutrogena Oil-Free For Sensitive Skin Moisturiser - Neutrogena Ultra-Sheer Dry Touch Sunscreen (I put this baby on rain, hail or shine) Evening: - Cetaphil Face Wash - Isotrex - Decleor Aromassence Ylang Ylang Night Balm
    5. From the album: The Bad & The Roac

      Yeee-harrr One more month to go...and hopefully it will all be worth it No make-up whatsoever! You can see my lips have suffered here - and the cold freezing weather is not helping either Roaccutane Dosage: Months 1-9 at 40mg/day; Months 10-11 at 60mg/day (incl Isotrex) Morning: Cetaphil Gentle Face Wash Neutrogena Moisturiser for Sensitive Skin Neutrogena Heliopex Sheer-Touch Sunscreen SPF30 (yes even though the sun hardly comes out and it's winter) Evening: Cetaphil Gentle Fa
    6. From the album: The Bad & The Roac

      The large cysts on my temple have gone away (yey!) and at the moment I've just got a lot of hyperpigmentation
    7. From the album: The Bad & The Roac

      I'm just about to end my 10th month on Roac, but this is the progress so far
    8. I agree with you on the red spots...the fact that they're artefacts of where the cystic ones were is kind of depressing. Sometimes I sit in front of the mirror counting the red artefacts and being really mortified by the number.Anyways, at least you've finished and I'm glad that your acne hasn't come back! Keep updating us and like everybody says, they eventually go away...Believe it or not - I'm still going...hahah. This is my 10th month. Yep - 10th !!!!!!!!!!!!!! I'm supposed to keep going unt
    9. Thanks for the comment haha :)

      1. Hey! Thanks for the lovely comment :)

        ×